Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A. Salman Al-Najjar, Shatha


Conditions on N ForWriting it as A Sum of Four Cubes

Lamia A. Hadi; Muntaha K. Abbas; Shatha A. Salman Al-Najjar

Engineering and Technology Journal, 2010, Volume 28, Issue 22, Pages 6602-6604

The aim of this paper is to give a conditions on n, so can be written as a sum of four cubes, but this conditions work on another problem that deals with cubic equation and the solution of non-linear system of equation are also required. This work is very important in different branches of applied mathematics especially in number theory and cryptography.